# SDR CALA2024062500093

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,635 hours, 993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A8109127
- Condition: Bent
- Location: Bs 847-867 Lbl21
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 847-867 LBL 21 WL 160, INTERCOSTAL P/N 149A8109-127 WAS REPLACED BY BOEING REF CONTRACT UAL-RE-2401657 AND FRR-111-3. THE PURPOSE OF THIS LP IS TO COMPLY WITH GMM 4-20-05 AND COMPLTE AN SFR. SFR COMPLETE.
